# SDR CALA9801672

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93738
- Make and model: Boeing 727224
- Aircraft serial: 20666
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount
- Condition: Corroded
- Location: Bs 312-344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD LAV FLOORBOARD MOUNT FRAME AT STA 312-344 HAD CORROSION AROUND MOUNTING HOLES.  THE MOUNT FRAME WAS REMOVED AND A NEW FRAME WAS INSTALLED IAW SRM 53-10-8.
